MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD SYRINGE 1ML ST BULK CONVENIENCE PAK; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD SYRINGE 1ML ST BULK CONVENIENCE PAK; PISTON SYRINGE
Catalog Number 309701
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The date received by manufacturer has been used for this field.Other lot number includes 3212533 and other expiration date includes 2027-10-31.If a device evaluation and/or device history review is completed, a supplemental report will be filed.Other lot number device manufacture date is 2023-08-21.
 
Event or Problem Description
It was reported that the bd syringe 1ml st bulk convenience pak leaked.The following information was provided by the initial reporter: "we are currently experiencing multiple leaking syringes with two lot numbers." we have received the below product problem report.Stevens ref # pc (b)(4) has been assigned to this issue.Upon completion, please provide a quality investigation letter detailing your findings.Please advise on next steps for quality investigation and customer resolution: ________________________________________ product problem report product information product code: 309701 product description: syringe hypo 1cc l/s conv pack && bulk ster bx/25 lot/serial #: (b)(6) expiry date: 2027-10-31 problem information we are currently experiencing multiple leaking syringes with two lot numbers.Occurrences: recurring reporter information reporter name: xxxxxx reporter position/department: material mgmt reporter phone: xxxxx reporter email: xxxxx@wrha.Mb.Ca site information xxxxxx sample information incident samples: yes -pending qty representative samples: yes- pending qty no adverse event reported ------------------------------------------- please find attached product complaint(s) for your investigational action for resolution, awareness and or replacement: scmss (internal) complaint #: (b)(4).Product name: syringe, iv sterile 1 ml product code & lot # (if available): 309701 lots #(s): 3212533/2321369 site: concordia hospital/pharmacy materials management contact at the site: xxxxx vendor/industry partner: 1.Respond to everyone included in this email-all communication until resolution of investigation.2.Include scmss (internal) complaint number for reference in all communication 3.Contact site mat man (cc¿d here) directly for any questions concerning complaint details and/or returning of samples for investigation.If questions are clinical in nature- mat man to contact confidential-identified plaintiff for requested answers and forward to vendor.Materiel management: please keep all defective product(s).Please consult with vendor to validate if they accept contaminated products and/or if they require the return in a hazardous bag.If the contaminate is available only [e.G.Item discarded], please send a photo of the contaminate.Please follow site policy related to safe handling of contaminated products/goods.If product was involved in a critical incident, please have manager contact legal for assistance with any inquiries from vendors/industry partners concerning either the patient and or defective product in question.

Brand Name
BD SYRINGE 1ML ST BULK CONVENIENCE PAK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18996867
Report Number1920898-2024-00098
Device Sequence Number15506242
Product Code FMF
UDI-Device Identifier30382903097013
UDI-Public(01)30382903097013
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309701
Device Lot Number2321369
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2024
Initial Report FDA Received Date03/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown